# SDR USAA2013091900014

- Difficulty date: August 28, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000100400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  DELAMINATION ON LT ELEVATOR LOWER SURFACE.  REPAIRED LT ELEVATOR IAW SRM 55-21-11, PAR. 5E (2).
